MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.Best estimate of date of event is between (b)(6) 2019.Device evaluation: product testing could not be performed because the product was not returned.The complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no additional complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a patient had bilateral intraocular lens implants in her eyes about 5 weeks ago.Follow-up confirmed that the lenses are a zxt150, left eye (os) and a zxr00, right eye (od).Patient stated that her vision didn't change even after >1 month implant.She needs readers to be able to go about her daily activities.Further information was received where it was reported that after about 4 months post-op, the intraocular lens (iol) in the patient¿s right eye was explanted.Iol explant was due to patient being unhappy with the quality of the lens.Secondary to patient not being able to see distance, she also saw fireworks when looking at street signs, and had diplopia as well.The event for the right eye was reported under mdr 9614546-2019-01077.Later follow-up confirmed that the left iol was also explanted and replaced with model zct150, 18.5 diopter iol.Glare and halos have improved after the od and os lenses were removed and replaced.The explanted lens is not returning as it was discarded.No further information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9539520
Report Number2648035-2020-00005
Device Sequence Number2245582
Product Code POE
UDI-Device Identifier05050474605176
UDI-Public(01)05050474605176(17)240127
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2024
Device Model NumberZXT150
Device Catalogue NumberZXT150U185
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005